MAUDE Adverse Event Report: CODMAN SHURTLEFF, INC. CODMAN; DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)

CODMAN SHURTLEFF, INC. CODMAN; DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)
Model Number 26-1221
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient was undergoing a left frontal craniotomy when the blade of the codman perforator burr did not stop spinning when the inner table of the skull.

Brand Name
CODMAN
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)
Manufacturer (Section D)
CODMAN SHURTLEFF, INC.
325 paramount drive
raynham MA 02767
MDR Report Key10173427
Report Number10173427
Device Sequence Number16887594
Product Code HBF
UDI-Device Identifier10886704005100
UDI-Public(01)10886704005100
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/05/2020
Report Date (Section F) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26-1221
Device Catalogue Number261221
Device Lot NumberJ56P53
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight71
Date Report Sent to FDA06/05/2020